After leaving your patients room, you walk by a patients room that has a lot of commotion going on in it. A nurse pokes their head out of the door and asks you to go grab a vile of epinephrine 1:10,000 concentration because they have ran out. Based on this information, what is most likely going on in this patients room?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Cardiac arrest

- Anaphylactic reaction

- Respiratory distress

- Hemorrhaging

Rationale

Epinephrine 1:10,000 concentration is used in the event of cardiac arrest and is given IV. Anaphylactic reactions are given Epinephrine 1:1,000 IM. Epinephrine is not indicated for patients in respiratory distress or hemorrhaging patients.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

52%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 102
Correct - 53
Percent Right - 51.9607843137
User Feedback
1
0

 

Question ID - 368826

View All Other Nursing Practice Questions